Alert archive / New Jersey / Coastal Flood Advisories in 2011

Coastal Flood Advisory 72, NWS Philadelphia/Mount Holly

December 22, 20115 counties in New Jersey

NWS Philadelphia/Mount Holly issued this coastal flood advisory at Dec 22, 2011, 3:35 PM EST for 5 counties in New Jersey. It took effect at Dec 23, 2011, 4:13 AM EST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Dec 22, 2011, 3:35 PM EST (20:35 UTC)
In effect from
Dec 23, 2011, 4:13 AM EST
Expired
Dec 23, 2011, 9:00 AM EST
In force
5 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Atlantic County, NJ, Burlington County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 5 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-12-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-12-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -78 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1547 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
-78 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

042 
WHUS41 KPHI 222035
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 PM EST THU DEC 22 2011

NJZ012>014-020-026-231400-
/O.NEW.KPHI.CF.Y.0072.111223T1000Z-111223T1400Z/
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-COASTAL OCEAN-
335 PM EST THU DEC 22 2011

...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 AM TO 9 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL
FLOOD ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 9 AM EST FRIDAY.

* LOCATION...THE ATLANTIC COASTLINE, ADJACENT BACK BAYS AND THE
  RARITAN BAY SHORE. 

* COASTAL FLOODING...MINOR COASTAL FLOODING IS EXPECTED. 

* TIMING...HIGH TIDE OCCURS ALONG THE COAST AND RARITAN BAY AT
  AROUND 6 AM EST. HIGH TIDE CAN OCCUR UP TO A FEW HOURS LATER
  ALONG ADJACENT BACK BAYS.

* IMPACTS...LOCATIONS MOST VULNERABLE TO TIDAL FLOODING ARE
  EXPECTED TO EXPERIENCE MINOR FLOODING, BUT RAINFALL MAY BE AN
  AGGRAVATING FACTOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS
ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROADS
CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD.

DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE
WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING
YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO
COSTLY REPAIR.

FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR
COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER
CASE).

&&

$$
2 follow-up statements
591 
WHUS41 KPHI 230913
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
413 AM EST FRI DEC 23 2011

NJZ022-025-231400-
/O.EXB.KPHI.CF.Y.0072.111223T0913Z-111223T1400Z/
ATLANTIC-COASTAL ATLANTIC-
413 AM EST FRI DEC 23 2011

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL
FLOOD ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST THIS MORNING. 

* LOCATION...THE ATLANTIC COASTLINE... ADJACENT BACK BAYS.

* COASTAL FLOODING...MINOR COASTAL FLOODING IS EXPECTED.

* TIMING...HIGH TIDE OCCURS ALONG THE COAST AROUND 6 AM EST. HIGH
  TIDE CAN OCCUR UP TO A FEW HOURS LATER ALONG ADJACENT BACK BAYS.

* IMPACTS...LOCATIONS MOST VULNERABLE TO TIDAL FLOODING ARE 
  EXPECTED TO EXPERIENCE MINOR FLOODING... BUT RAINFALL MAY BE 
  AN AGGRAVATING FACTOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS
ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROADS
CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD.

DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE
WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING
YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO
COSTLY REPAIR.

FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR
COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER
CASE).

&&

$$

NJZ012>014-020-026-231400-
/O.EXT.KPHI.CF.Y.0072.111223T0913Z-111223T1400Z/
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-COASTAL OCEAN-
413 AM EST FRI DEC 23 2011

...COASTAL FLOOD ADVISORY NOW IN EFFECT UNTIL 9 AM EST THIS
MORNING...

* LOCATION...THE ATLANTIC COASTLINE... ADJACENT BACK BAYS AND 
  THE RARITAN BAY SHORE. 

* COASTAL FLOODING...MINOR COASTAL FLOODING IS EXPECTED.

* TIMING...HIGH TIDE OCCURS ALONG THE COAST AND RARITAN BAY AT 
  AROUND 6 AM EST. HIGH TIDE CAN OCCUR UP TO A FEW HOURS LATER 
  ALONG ADJACENT BACK BAYS. 

* IMPACTS...LOCATIONS MOST VULNERABLE TO TIDAL FLOODING ARE 
  EXPECTED TO EXPERIENCE MINOR FLOODING... BUT RAINFALL MAY BE 
  AN AGGRAVATING FACTOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS
ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROADS
CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD.

DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE
WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING
YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO
COSTLY REPAIR.

FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY
PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE).

&&

$$
635 
WHUS41 KPHI 230924
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
424 AM EST FRI DEC 23 2011

NJZ027-231400-
/O.EXA.KPHI.CF.Y.0072.000000T0000Z-111223T1400Z/
SOUTHEASTERN BURLINGTON-
424 AM EST FRI DEC 23 2011

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL
FLOOD ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST THIS MORNING. 

* LOCATION...THE ATLANTIC COASTLINE... ADJACENT BACK BAYS.

* COASTAL FLOODING...MINOR COASTAL FLOODING IS EXPECTED.

* TIMING...HIGH TIDE OCCURS ALONG THE COAST AROUND 6 AM EST. HIGH TIDE
  CAN OCCUR UP TO A FEW HOURS LATER ALONG ADJACENT BACK BAYS.

* IMPACTS...LOCATIONS MOST VULNERABLE TO TIDAL FLOODING ARE 
  EXPECTED TO EXPERIENCE MINOR FLOODING... BUT RAINFALL MAY BE 
  AN AGGRAVATING FACTOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS
ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROADS
CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD.

DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE
WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING
YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO
COSTLY REPAIR.

FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR
COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER
CASE).

&&

$$

NJZ012>014-020-022-025-026-231400-
/O.CON.KPHI.CF.Y.0072.000000T0000Z-111223T1400Z/
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC-
COASTAL ATLANTIC-COASTAL OCEAN-
424 AM EST FRI DEC 23 2011

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

* LOCATION...THE ATLANTIC COASTLINE... ADJACENT BACK BAYS AND 
  THE RARITAN BAY SHORE. 

* COASTAL FLOODING...MINOR COASTAL FLOODING IS EXPECTED.

* TIMING...HIGH TIDE OCCURS ALONG THE COAST AND RARITAN BAY AT 
  AROUND 6 AM EST. HIGH TIDE CAN OCCUR UP TO A FEW HOURS LATER 
  ALONG ADJACENT BACK BAYS. 

* IMPACTS...LOCATIONS MOST VULNERABLE TO TIDAL FLOODING ARE 
  EXPECTED TO EXPERIENCE MINOR FLOODING... BUT RAINFALL MAY BE 
  AN AGGRAVATING FACTOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS
ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROADS
CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD.

DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE
WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING
YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO
COSTLY REPAIR.

FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY
PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE).

&&

$$

What forecasters said that day

The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at Dec 22, 9:48 AM EST, 5 hours 47 minutes earlier.

Area forecast discussion, Dec 22, 9:48 AM EST, 5 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
948 AM EST THU DEC 22 2011

.SYNOPSIS...
LOW PRESSURE WILL DEVELOP IN THE LOWER MISSISSIPPI VALLEY AND MOVE
NORTHEASTWARD TOWARD THE MID-ATLANTIC THRU FRIDAY MORNING. THIS
SYSTEM WILL BRING PREDOMINANTLY RAIN TO THE AREA. HIGH PRESSURE
WILL THEN BUILD IN BEHIND THE DEPARTING LOW FOR THE HOLIDAY
WEEKEND INTO EARLY NEXT WEEK. AN AREA OF LOW PRESSURE MAY BRING
SOME SHOWERS MAINLY TO SOUTHERN AND EASTERN PORTIONS OF THE REGION
LATER SUNDAY INTO SUNDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A MID LEVEL SHORT WAVE WAS LOCATED OVER TEXAS EARLY THIS MORNING.
THE FEATURE WILL PROGRESS TO THE NORTHEAST, REACHING THE MIDDLE
MISSISSIPPI RIVER VALLEY THIS EVENING.

FOR OUR REGION, WEAK HIGH PRESSURE WILL BE IN CONTROL TODAY. WE ARE
EXPECTING A FEW PATCHES OF STRATOCUMULUS OVERHEAD FROM TIME TO TIME,
ALONG WITH INCREASING AND THICKENING HIGH CLOUDS AS THE DAY
PROGRESSES.

THE WIND SHOULD REMAIN FROM THE WEST AROUND 5 TO 10 MPH.

THE COLD FRONT THAT PASSED THROUGH OUR REGION DURING THE NIGHT WILL
NOT RESULT IN MUCH OF A TEMPERATURE CHANGE. AFTERNOON READINGS TODAY
SHOULD BE ABOUT 12 TO 16 DEGREES ABOVE NORMAL FOR DECEMBER 22.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
THE MID LEVEL SHORT WAVE APPROACHING FROM THE SOUTHWEST SHOULD PASS
OVER OUR REGION AROUND DAYBREAK ON FRIDAY. THE ASSOCIATED SURFACE
LOW IS EXPECTED TO BE LOCATED OVER THE LOWER APPALACHIANS AROUND 700
PM, CENTRAL VIRGINIA AROUND 100 AM, AND WELL OFF THE NEW JERSEY
COAST AT 700 AM FRIDAY.

RAIN WILL LIKELY BEGIN TO SPREAD INTO OUR REGION AROUND 800 PM OR
900 PM THIS EVENING. THE RAIN SHOULD BE FAIRLY STEADY THROUGH THE
NIGHT, WITH SOME DRY AIR POSSIBLY BEGINNING TO PUNCH UP FROM THE
SOUTHWEST AND SOUTH TOWARD DAYBREAK.

A FAIRLY ROBUST LOW LEVEL SOUTHWESTERLY JET IS FORECAST TO BRUSH BY
OUR SOUTHEASTERN COUNTIES LATE TONIGHT. ALSO, THE MODELS ARE
INDICATING A GOOD AMOUNT OF VERTICAL MOTION OVERHEAD DURING THE
HOURS AROUND MIDNIGHT. WE HAVE INDICATED THAT THE RAIN WILL BECOME
HEAVY AT TIMES DURING THAT PERIOD, ESPECIALLY IN OUR CENTRAL AND
SOUTHERN COUNTIES. A FEW LIGHTNING FLASHES ARE POSSIBLE. HOWEVER, WE
HAVE NOT INCLUDED A MENTION IN THE FORECAST AT THIS TIME.

THE 0000 UTC NAM IS FORECASTING RAINFALL AMOUNTS IN THE 1.00 TO 1.25
INCH RANGE FOR TONIGHT. AMOUNTS TAPER TO AROUND 0.50 INCHES IN OUR
FAR NORTHERN COUNTIES. THE 0000 UTC GFS ALSO INDICATES A SWATH OF
HEAVY RAIN ACROSS OUR SOUTHERN COUNTIES, WITH MAXIMUM VALUES NEAR
1.50 INCHES. THE 0000 UTC ECMWF IS FAIRLY SIMILAR TO THE NAM WITH
ITS EXPECTED RAINFALL TOTALS.

WE SHOULD BE ABLE TO HANDLE THE ANTICIPATED RAINFALL WITHOUT ANY
SIGNIFICANT FLOODING BEING THAT THE HEAVIEST RAIN WILL LIKELY FALL
ON OUR LEAST SUSCEPTIBLE AREAS FOR THE MOST PART.

TEMPERATURES ARE EXPECTED TO FALL BACK INTO THE 40S TONIGHT, WITH A
DEVELOPING NORTHEASTERLY WIND. READINGS SHOULD DROP INTO THE 30S UP
NORTH. WE REMAIN CONCERNED ABOUT PRECIPITATION TYPE IN THE ELEVATED
TERRAIN. IT CONTINUES TO APPEAR AS THOUGH THE RAIN WILL MIX WITH,
THEN CHANGE TO SNOW LATE TONIGHT, ESPECIALLY ABOVE 1000 OR 1500
FEET. REGARDLESS, ANY SNOW ACCUMULATION SHOULD BE QUITE LIMITED,
PERHAPS AN INCH OR AN INCH AND A HALF IN A FEW SPOTS.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE AREA OF LOW PRESSURE WILL BE IMPACTING OUR REGION AT THE START
OF FRIDAY BRINGING MAINLY RAIN TO THE AREA, WITH A MIXTURE OF RAIN
AND SNOW POSSIBLE EARLY ACROSS THE NORTHERN AND WESTERN AREAS
BEFORE CHANGING TO ALL RAIN. THERE ARE STILL SOME TIMING DIFFS WRT
TO THIS LOW AND HOW QUICKLY IT MOVES OUT OF THE AREA. THE FASTEST
SOLN...THE GFS...HAS THE PRECIP WELL OVER WITH BY 18Z FRIDAY. THIS
TIMING HAS SOME SUPPORT FROM THE NAM AND SREFS. THE SLOWER
SOLNS...THE ECMWF, CMC AND UKMET LINGER SOME PRECIP MAINLY OVER
NRN AND ERN SECTIONS THRU 18Z AND BEYOND BUT THE BULK OF IT SHOULD
BE OVER WITH, AND THEY HAVE ALL PRECIP OVER BY AFTN. FOR NOW, WILL
SPLIT THE DIFF BTWN THE TWO SOLNS AND JUST KEEP SOME SCHC POPS
MAINLY OVER NRN AND ERN SECTIONS ERLY FRI AFTN.

HIGH PRESSURE THEN BUILD IN FOR FRIDAY NIGHT THRU SATURDAY NIGHT
KEEPING THINGS DRY. ONCE AGAIN, ALL OF THE 22/00Z MDL RUNS (WITH
ONE EXCEPTION) KEEP SUNDAY DRY AS THEY EITHER DEVELOP A LOW OVER
THE SERN CONUS MOVE IT OFF THE NC CST AND THEN NEWD WELL OUT TO
SEA OR DON'T DEVELOP A LOW AT ALL. THE NOTABLE EXCEPTION IS THE
ECMWF, WHICH CONTINUES TO DEVELOP THE LOW EARLY ON CHRISTMAS DAY
AND BRING IT CLOSER TO THE NC AND MID ATLC CST BEFORE MOVING IT
NEWD WELL OFFSHORE. ITS SOLN, WHILE STILL A GLANCING BLOW, WOULD
INDICATE SOME PRECIP, MAINLY FOR SRN AND ERN SECTIONS OF THE AREA
LATER SUNDAY INTO SUNDAY NIGHT. THE ECMWF IS CLEARLY IN THE
MINORITY HERE. IT HAS ABSOLUTELY NO SUPPORT FROM ANY OTHER MDL WRT
TO ITS SOLN OR THE SREFS. HOWEVER, IT IS THE ECMWF AND IS GENLY A
MORE RELIABLE MDL, SO ITS SOLN CAN NOT BE COMPLETELY RULED OUT.
THE GOOD NEWS IS THAT IF THE ECMWF SOLN WERE TO VERIFY...QPF IS
EXPECTED TO BE LIGHT AND TEMPS ARE EXPECTED TO BE WARM ENOUGH TO
SUPPORT RAIN. FOR NOW, WILL JUST KEEP SOME LOW POPS MAINLY FOR SRN
AND ERN SECTIONS AND SEE WHAT LATER MDL RUNS DO.

HIGH PRESSURE BUILDS BACK IN FOR MONDAY AND TUESDAY BRINGING MORE
DRY WEATHER. THE LATEST ECMWF IS NOW BACKING OFF ITS SYSTEM FOR
THE MIDDLE OF NEXT WEEK, IT STILL HAS A STORM, BUT ITS FURTHER OUT
TO SEA. AGAIN, ITS A WEEK AWAY SO WE'LL SEE WHAT HAPPENS. NONE OF
THE OTHER MDLS HAVE THE AFOREMENTIONED SYSTEM, SO WILL KEEP ADJUST
POPS ACCORDINGLY.

TEMPS LOOK TO BE AT OR SLIGHTLY ABOVE NORMAL THRU THE PD.

&&

.AVIATION /15Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS ARE ANTICIPATED FOR TODAY. A FEW PATCHES OF HIGH
BASED STRATOCUMULUS ARE EXPECTED FROM TIME TO TIME, ALONG WITH
INCREASING AMOUNTS OF CIRRUS. A WEST NORTHWEST WIND AROUND 6 TO 10
KNOTS IS FORECAST.

FOR TONIGHT, THE WIND WILL BECOME EAST TO NORTHEAST AROUND 6 TO 10
KNOTS. CEILING AND VISIBILITY VALUES ARE EXPECTED TO LOWER INTO THE
MVFR AND PERHAPS THE IFR RANGE AS RAIN BUILDS INTO OUR REGION FROM
THE SOUTHWEST MAINLY IN THE 0100Z TO 0500Z TIME FRAME.

OUTLOOK...
TIMING IS EVERYTHING ON FRIDAY AND THE MDLS ARE STILL HAVING THEIR
DIFFERENCES. SOME END THE PRECIP EARLIER THAN OTHERS, BUT THE
GENERAL TREND SHOULD BE FOR IMPROVING CONDS AS THE DAY PROGRESSES
WITH VFR BY AFTN AT THE LATEST. HIGH PRESSURE WILL THEN BUILD INTO
THE REGION FOR FRIDAY NIGHT THROUGH AT LEAST SATURDAY NIGHT
BRINGING VFR CONDS. ATTM, IT CONTINUES TO LOOK DRY WITH VFR ON
SUNDAY, EVEN THOUGH ONE MODEL SOLN INDICATES THE POTENTIAL FOR
SOME RAIN MAINLY OVER SRN AND ERN AIRPORTS. THIS WILL CONTINUE TO
BE MONITORED. HIGH PRESSURE AND VFR CONDS CONTINUE INTO EARLY NEXT WEEK.

&&

.MARINE...
WINDS AND SEAS ARE BELOW THE ADVISORY CRITERIA OVER ALL OUR
WATERS, AND ALL ADVISORIES HAVE BEEN DROPPED.

THERE SHOULD BE A BRIEF LULL IN OUR MARINE AREA TODAY BEFORE ANOTHER
SYSTEM APPROACHING FROM THE SOUTHWEST ARRIVES TONIGHT.

WIND GUSTS AND WAVE HEIGHTS MAY AGAIN REACH SMALL CRAFT ADVISORY
CRITERIA ON OUR SOUTHERN OCEAN WATERS LATE TONIGHT. AS A RESULT, WE
MAY NEED TO ISSUE A NEW SMALL CRAFT ADVISORY FOR THAT PERIOD OF TIME
ONCE THE CURRENT ADVISORY ENDS.

HIGH PRESSURE WILL BUILD INTO THE REGION ON FRIDAY AS THE AREA OF
LOW PRESSURE EXITS THE REGION. THERE COULD BE SOME LINGERING RAIN
THROUGH EARLY AFTN. CONDS ON THE AREA WATERS SHOULD IMPROVE AFTER
THAT AND ARE GENLY EXPECTED TO REMAIN BELOW SCA CRITERIA THRU THE
WEEKEND.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...IOVINO
SHORT TERM...IOVINO
LONG TERM...NIERENBERG
AVIATION...IOVINO/NIERENBERG
MARINE...IOVINO/NIERENBERG/DELISI
Hazardous weather outlook, Dec 22, 4:12 AM EST, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
412 AM EST THU DEC 22 2011

NJZ001-007>010-PAZ054-055-060>062-230915-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-
412 AM EST THU DEC 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ067>071-230915-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
412 AM EST THU DEC 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

A PERIOD OF HEAVY RAIN TONIGHT MAY RESULT IN LOCALIZED FLOODING OF
ROADWAYS AND AREAS OF POOR DRAINAGE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-230915-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
412 AM EST THU DEC 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 21, 9:54 PM ESTSpecial Weather StatementPHIMercer, Middlesex, Monmouth, Morris, Somerset51 min
Dec 21, 10:34 PM ESTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Middlesex, Monmouth41 min
Dec 21, 10:46 PM ESTSpecial Marine WarningPHI89 min
Dec 21, 11:09 PM ESTSpecial Weather StatementPHIBurlington, Ocean36 min
Dec 22, 3:44 PM ESTSmall Craft AdvisoryPHI27 hr

Nearby

Coastal Flood Advisories in New Jersey, 2011Every coastal flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.